Journal article icon

Journal article

Mixed and discontinuous finite volume element schemes for the optimal control of immiscible flow in porous media

Abstract:

In this article we introduce a family of discretisations for the numerical approximation of optimal control problems governed by the equations of immiscible displacement in porous media. The proposed schemes are based on mixed and discontinuous finite volume element methods in combination with the optimise-then-discretise approach for the approximation of the optimal control problem, leading to nonsymmetric algebraic systems, and employing minimum regularity requirements. Estimates for the er...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1016/j.camwa.2018.05.031

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Role:
Author
Publisher:
Elsevier Publisher's website
Journal:
Computers and Mathematics with Applications Journal website
Volume:
76
Issue:
4
Pages:
923-937
Publication date:
2018-06-13
Acceptance date:
2018-05-27
DOI:
ISSN:
0898-1221
Pubs id:
pubs:854103
URN:
uri:615d6081-2f77-4a37-83b3-49e272b0021b
UUID:
uuid:615d6081-2f77-4a37-83b3-49e272b0021b
Local pid:
pubs:854103

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP